MAUDE Adverse Event Report: US ENDOSCOPY CARR-LOCKE INJECTION NEEDLE

US ENDOSCOPY CARR-LOCKE INJECTION NEEDLE
Model Number 00711812
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via medwatch (b)(4) that their carr-locke injection needle was leaking during a patient procedure.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
The carr-locke injection needle subject of the reported event is being returned for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
The carr-locke injection needle subject of the reported event was returned for evaluation.Examination revealed that the needle was both clogged and corroded with rust.Further review of the device found a gap in the glue bond, which was identified as the cause of the reported leaking of the device.The cause of the gap could not be determined.The carr-locke injection needle instructions for use states, "carefully remove the tip protector from the distal tip of the needle.Actuate the proximal luer back and forth, visually observing the needle being adequately advanced from the device's distal end.The spring-loaded handle assists in needle retraction; however, always visually check the retraction as well.Note: do not stretch the device because stretching may cause the needle projection length to be altered.Do not attempt to actuate the injection needle with the catheter in a straightened position.The injection needle has been engineered and manufactured with a specific "preload" that is necessary to assure the full projection and full retraction of the needle from the distal hub when the device is in very tortuous configurations.Using accepted medical methods, purge the needle assembly of air using 0.5-0.75cc of injection media." steris offered in-service training on the proper use and operation of the carr-locke injection needle; however, the user facility declined.The device history record for the subject lot was reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.No additional issues have been reported.

Brand Name
CARR-LOCKE INJECTION NEEDLE
Common Device Name
CARR-LOCKE INJECTION NEEDLE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4405197842
MDR Report Key22818725
Report Number1528319-2025-00086
Device Sequence Number17571173
Product Code FBK
UDI-Device Identifier00724995180898
UDI-Public(01)00724995180898(11)250421(17)280421(10)12339956
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K971842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711812
Device Catalogue Number00711812
Device Lot Number(10)12339956
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown